# SDR DXTA2025062003931

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99127502
- Part serial: 00664
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, RECEIVED AMBER GEAR DISAGREE L-R-C, HANDLE FELT DEAD, NO RESISTANCE OR FEEDBACK.  RECYCLED HANDLE TWICE AND GEAR CAME DOWN NORMAL WITH THREE GREEN INDICATED. CORRECTIVE ACTION: GAINED ACCESS AND REMOVED R/H LANDING GEAR/WOW PCB P/N; 6768156-5 5/N; 0910 FROM THE (NF206) POSITION !AW CE680A AMM 24-60-40. GAINED ACCESS AND REMOVED IJH LANDING GEAR/WOW PCB ASSEMBLY P/N; 6768156-5 S/N; 0862 FROM THE (NC106) POSITION AND INSTALLED THIS SERVICEABLE PART INTO THE NF206 POSITION IAW CE680A AMM 24-60-40. INSTALLED INSPECTED LANDING GEAR/WOW PCB P/N; 6768156-5 SJN; 0780 INTO THE (NC106) POSITION IAW CE680A AMM 24-60-40. PERFORMED ADJUSTMENT/TEST OF LANDING GEAR/WOW PCBS (NC106} AND (NF206} IAW CE680A  AMM 24-60-40 , AND SEVERAL COMPLETE LANDING SWINGS IAW CE680A AMM 32-00-00 WITH NO DEFECTS NOTED. PERFORMED THE FOLLOWING RESISTANCE CHECKS: GROUND GFC815 PIN X TO PI090 PIN 3, CHECK IS GOOD. GEAR HANDLE PIN 3 TO HANDLE PIN 1 WITH HIGH RESISTANCE MEASURED WITH PINS BACK. PINNED. PI090 PIN 1 TO JF206 PIN 58, CHECK IS GOOD. ALL WORK PERFORMED LAW CE680A WDM 32Â·30-01. 1T WAS RECOMMENDED TO REPLACE THE LANDING GEAR HANDLE. REMOVED DEFECTIVE LANDING GEAR HANDLE (UI020) P/N: 9912750-2 S/N: 00664 DUE TO HIGH MEASURED INTERNAL RESISTANCE, AND INSTALLED OVERHAULED LANDING GEAR HANDLE P/N: H218B (9912750-2} S/N; 00231 IAW CE680A AMM 32-30Â·30, PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR HANDLE IAW CE6B0A AMM 32-00-00 WITH NO DEFECTS NOTED.
